# SDR NACA2022070600003

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,827 hours, 19,422 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT INTERRUPTION DUE TO APU DOOR STATUS MESSAGE DURING DEPARTURE @ 0410Z, 7/7/22. ITEM DEFERRED IAW MEL 49-15-01-01B CAT C, ETOPS PLACARD TURNED TO NO ETOPS, APU DOOR VISUALLY CHECKED CLOSED.
